# SDR SWAA2017092616617

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 65,212 hours, 50,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EXIT LIGHT LENS FELL OFF.  R&R LIGHT PER MM.
